International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 1, Part A

Application of fuzzy soft matrices in medical diagnosis


Author(s): R Rathika, S Subramanian and R Nagarajan

Abstract: In this paper, we define fuzzy soft matrices and investigate some properties by establishing with examples. Also we analyze the application of these matrices in decision making problem.

Pages: 52-57 | Views: 580 | Downloads: 31

Download Full Article: Click Here
How to cite this article:
R Rathika, S Subramanian and R Nagarajan. Application of fuzzy soft matrices in medical diagnosis. 2016; 1(1): 52-57.
Call for book chapter